Calderón-Zygmund operators on product spaces.

Jean-Lin Journé

Revista Matemática Iberoamericana (1985)

  • Volume: 1, Issue: 3, page 55-91
  • ISSN: 0213-2230

How to cite

top

Journé, Jean-Lin. "Calderón-Zygmund operators on product spaces.." Revista Matemática Iberoamericana 1.3 (1985): 55-91. <http://eudml.org/doc/39324>.

@article{Journé1985,
author = {Journé, Jean-Lin},
journal = {Revista Matemática Iberoamericana},
keywords = {Operadores integrales; Espacios LP; Littlewood-Paley; Whitney decomposition; Fefferman-Stein theory; singular operators on product spaces; -boundedness; Calderón-Zygmund-type theory},
language = {eng},
number = {3},
pages = {55-91},
title = {Calderón-Zygmund operators on product spaces.},
url = {http://eudml.org/doc/39324},
volume = {1},
year = {1985},
}

TY - JOUR
AU - Journé, Jean-Lin
TI - Calderón-Zygmund operators on product spaces.
JO - Revista Matemática Iberoamericana
PY - 1985
VL - 1
IS - 3
SP - 55
EP - 91
LA - eng
KW - Operadores integrales; Espacios LP; Littlewood-Paley; Whitney decomposition; Fefferman-Stein theory; singular operators on product spaces; -boundedness; Calderón-Zygmund-type theory
UR - http://eudml.org/doc/39324
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.